MathSciNet Relay Station
MathSciNet bibliographic data
MR1876288 (2002k:57077) 57R58 (57M27)
Collin, Olivier; Saveliev, Nikolai Equivariant Casson invariants via gauge theory. J. Reine Angew. Math. 541 (2001), 143–169.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement